MathSciNet Relay Station
MathSciNet bibliographic data
MR1014237 (90g:93069) 93D15
Sontag, Eduardo D. A "universal'' construction of Artstein's theorem on nonlinear stabilization. Systems Control Lett. 13 (1989), no. 2, 117–123.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement